# SDR CA020315003

- Difficulty date: March 6, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 14,165 hours
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Condition: Failed
- Location: Nose Gear Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEAR DISAGREE LIGHT ON AFTER TAKEOFF FROM LAGUARDIA. NOSE GEAR AND DOOR REMAINED DOWN AND LOCKED. AIRCRAFT CONTINUE TO OTTAWA WITH GEAR DOWN. NOSE GEAR DOOR SELECTOR VALVE REPLACED. MAIN AND NOSE GEARS RETRACTION AND EXTENSION CARRIED OUT SEVERAL TIMES. NO FAULT FOUND.
